# SDR SIMA200819902

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82404
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3643 CREW REPORTED EMERGENCY LIGHTING INOPERATIVE ON PREFLIGHT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 AND 4 EMERGENCY BATTERY IAW AMM 33-50-04.  OPS CHECKS GOOD.  AFT RETURNED TO SERVICE.  (S)
